# SDR AU510001468

- Difficulty date: November 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR7077M3
- Condition: Failed
- Location: Stab
- Part time: 48,216 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILISER ELECTRIC TRIM ACTUATOR FAILED. CAUSED BY WORN AND STICKING CLUTCH.  (OTHER CAUSE: STICKING CLUTCH PLATES ) (CASA# 510001468)
